# SDR CA060731021

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Condition: Seized
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE ELECTRONIC CONTROL REVERTED TO MANUAL AND THE PILOT ELECTED TO LAND.  ON DESCENT THE AIRCRAFT BEGAN TO VIBRATE AND THE PILOT AUTOROTATED.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO ENGINE REAR MOUNT AND ROTOR SEIZURE. MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060731021)
